I am a 74 year old gal. Have had an aortic valve replacement 4 years ago. Feel fine, I thought. No apparent symptoms but blood level of 6.3 prior to taking Kalexate for three days. Did not hear from cardiologist so maybe my blood level is back within normal range. How do I keep it there? Seeing this Dr this week.
5 Dec 2011
Hyperkalemia is higher-than-normal levels of potassium in the blood. Hyperkalemia often has no symptoms. Limiting the amount of potassium in the diet and reducing or avoiding potassium supplements will also help. Sometimes diuretics are prescribed if necessary.
Here are a few links including foods high in potassium.
- Kalexate Information for Consumers
- Kalexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kalexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my ptnr is up 5.8 so what foods would thin my blood . i would like to know if i ate something wrong or to much . iam looking for a food list that ...
4 answers • 1 Dec 2009
Prosthetic Heart Valves -- Mechanical Valves - I had a mechanical heart valve implant in Dec. 2010.?
... How long does it take to feel normal? I feel like a time bomb waiting to go off. I have a very hard time sleeping because I can hear the ticking ...
5 answers • 22 Oct 2011
... when I had a heart attack last week they added lovenox shots because of my PTT & INR were both to low. I have done everything I have been ...
1 answer • 9 Feb 2012
Prosthetic Heart Valves - I'm taking coumadin daily because of my two mechanical heart valves. As a?
result of the medication, when I go for a dental cleaning, bleeding from my gums typically lasts for 1-2 days beyond the cleaning. My doctors and ...
2 answers • 14 Jan 2013
Prosthetic Heart Valves - Mechanical Valves - I never was told I would get this valve. The clickn is
... making my depression extreme. I cant take it. April will be two years and the sound is worse. I now have odd heartbeats the dr never can see or ...
1 answer • 17 Dec 2014